# SDR AALA201802089046

- Difficulty date: February 6, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 16,990 hours, 6,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367666000000
- Condition: Damaged
- Location: Rows 12-13
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE CENTER AISLE FLOOR PANEL 231HG AT ROW 12 AND 13 WAS SOFT.  AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL IAW 53-42-12.
